# SDR 2001F00248

- Difficulty date: July 16, 2001
- Submitted: August 29, 2001
- Operation: General aviation
- Aircraft: N35VA
- Make and model: Cessna 182R
- Aircraft serial: 18268129
- Engine: Cont O470*
- System (JASC): 3418 · Stall Warning System
- Part: Detector
- Part number: S16729
- Condition: Inoperative
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSTALLING NEW LIFT DETECTION NOTED THAT WHEN WIRED AS ORIGINALLY REMOVED FROM AIRCRAFT, WITH HEAT TURNED ON, DETECTION WAS INOPERATIVE.  GROUND FOR HEATER WAS INSTALLED ON COMMON FOR DETECTION; CAUSING A NO POTENTIAL WHEN HEATER TURNED ON.
